# SDR CHQA201000209

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 22,944 hours, 21,647 cycles
- Engine: Allsn AE3007A
- Engine time: 20,226 hours, 16,015 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 92185A010200
- Part serial: 00307
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 16,979 hours, 17,176 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, CREW REPORTED CABIN ALTITUDE CLIMBING ABNORMALLY IN AUTO MODE.  CREW DECLARED AN EMERGENCY & DESCENDED TO FL100, DIVERTED & LANDED WITHOUT INCIDENT.  CREW DID NOT ATTEMPT USING MANUAL MODE, & OXYGEN MASKS WERE NOT DEPLOYED.  MX CONFIRMED MANUAL MODE OPERATING NORMALLY & AUTO PRESSURIZATION MODE PLACED ON MEL.  ACFT DEPARTED WITHOUT FURTHER DIFFICULTIES.   DIGITAL PRESSURE CONTROLLER WAS REPLACED ALONG WITH THE CABIN PRESSURE ACQUISITION MODULE.
